Aa
A
A
Close
Avatar universal
Question 2. Sudden changes
what is the cause of a sudden change when a patient's treatment is progressing . exp . a patients with viral load 15200ui/ml hbsag quantity 14500ui/ml , fibrotest A1F3 .8 months treatment viral load negatif , fibrotest A0F1 hbsag quanti 65ui/ml . 10 months treatment. viral load still negatif , fibrotest A0F1, but hbsag quanti 800ui/ml .what can be the cause of the suden change .alcohool? mutant virus ? medication , ?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
Top Hepatitis Answerers
Avatar m tn
Blank
stef2011
Italy
Avatar m tn
Blank
StephenCastlecrag
Australia
Avatar m tn
Blank
Aduiski
Other
Avatar m tn
Blank
sorte
Poland
Avatar m tn
Blank
hepbcurepls
los angeles, CA
Avatar m tn
Blank
Ram1982
Bangalore, India